Integral Cohomology of 2-Local Hopf Spaces with at Most Two Non-Trivial Finite Homotopy Groups

Details

Ressource 1Download: BIB_3440F3674944.P001.pdf (247.64 [Ko])
State: Public
Version: author
Serval ID
serval:BIB_3440F3674944
Type
Inproceedings: an article in a conference proceedings.
Collection
Publications
Institution
Title
Integral Cohomology of 2-Local Hopf Spaces with at Most Two Non-Trivial Finite Homotopy Groups
Title of the conference
An Alpine Anthology of Homotopy Theory
Author(s)
Clément A.
Publisher
American Mathematical Society
ISBN
082183696X, 9780821836965
Publication state
Published
Issued date
08/2004
Peer-reviewed
Oui
Editor
Dominique Arlettaz, Kathryn Hess
Volume
399
Series
Contemporary Mathematics
Pages
87-99
Language
english
Abstract
In this paper we prove that a non-contractible simply-connected 2-local H-space X with at most two non-trivial finite homotopy groups has no homology exponent.
Keywords
Homology of H-spaces, Postnikov systems, k-invariants
Create date
09/06/2010 11:10
Last modification date
20/08/2019 13:20
Usage data